# SDR ASAA2023062244131

- Difficulty date: June 22, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 64,297 hours, 25,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750217
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LH TRANSITION PNL HAS MULITPLE AREAS OF CORR BETWEEN STA 727+4 TO STA 727C+10. GROUNDED - YES. REMOVED & REPLACED LH TRANSITION PNL FROM STA 727+4 TO STA 727C+10 IAW B737-900 SRM 53-00-53-2R-6.
